# SDR ASAA2012100793045

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,762 hours, 4,999 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS SEAT 17F EMERGENCY EXIT LIGHT COVER FELL OFF.  ACFT GROUNDED.  R & R 17F LOWER EXIT SIGN COVER REF MM 33-51-01-960-801.
